# SDR IPXA2021041268080

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA7127501
- Condition: Cracked
- Location: Bs 1305 L27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2MAIN CABIN LON 27L FITTING IS CRACK AT STA.1305.REMOVED,FABRICATED AND REPLACED CRACKED FITTING IAW SRM 51-33-01 AND 51-33-01 (MINOR).
